Please use this identifier to cite or link to this item:
|Title:||Uniqueness and Layer Analysis for Boundary Blow-up Solutions||Contributor(s):||Du, Y (author); Guo, Z (author)||Publication Date:||2004||DOI:||10.1016/j.matpur.2004.01.006||Handle Link:||https://hdl.handle.net/1959.11/434||Abstract:||We prove uniqueness for boundary blow-up solutions of the problem:Δu=λf(u) in Ω,u|∂Ω=∞, with large λ. Previous uniqueness results require a monotonicity assumption for f(u)lu in the entire range of the boundary blow-up solutions. By obtaining good boundary layer estimates for large λ, we obtain uniqueness under much weaker assumptions on f(u). Our estimates for the layers of the boundary blow-up solutions have independent interest, and may have other applications.||Publication Type:||Journal Article||Source of Publication:||Journal de Mathematiques Pures et Appliquees, 83(6), p. 739-763||Publisher:||Elsevier||Place of Publication:||Armsterdam||ISSN:||0021-7824||Field of Research (FOR):||010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 122
|Appears in Collections:||Journal Article|
School of Science and Technology
Files in This Item:
checked on Nov 26, 2018
checked on Mar 2, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.